sexologist-icon
Hair loss excessively der
I have taken medicine to delay periods last months. From that time I am facing excessive hairloss. Please suggest me what to do
11 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. If you are suggesting the hairfall has started because of the medicines you have taken, then I would like to tell you its not so. Hairfall of upto a 100 is normal for a day. Consult a dermatologist for further help. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.